Hi. I was pregnant on April this year but had a miscarriage at 7-8 weeks.I had a problem with ovulation so i was on fertility treatment. I got my period on august and started the treatment again with my doctor. Clomit 200 mg and Gonal f 150 mg for two days. I ovulated and got pregnant without IUI. Because i have cramping my doctor put me on Progesterone 200 mg three times a day. And the progesterone really takes away all the cramping. Also i'm taking vitamins, levothyroxin (levothyroxine) and metformin. Do you think this time i'm gonna be ok or i'm taking to many medications?
My first beta was 55, after 5 days 325. I have an appointment this week. Croos my fingers and pray that everything is gonna be ok.
Congrats on your pregnancy! I hope everything goes well for you. I don't know much about the medications that you are taking but I do have a question. Why did your doctor put you on progesterone for cramping? I'm under the impression that cramping is a normal symptom of early pregnancy. It's stretching and expanding of the uterus. I've been having it all along and so far things seem to be going ok. I was just wondering if you have low progesterone and that's why or he just put you on it just in case. Hope everything goes well for you!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.